# SDR AALA202410175118

- Difficulty date: October 16, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 37,482 hours, 16,106 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820161000001
- Condition: Odor
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVEN NUMBER 2 STRANGE SMELL REPORTED BY FLIGHT ATTANDENT, CHECKED AND CONFIRMED OVEN 2 SMELLS. REMOVED AND REPLACED OVEN NUMBER 2. PER AMM 25-32-03.
